# SDR CA071115010

- Difficulty date: November 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,229 hours, 43,096 cycles
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: C6W11509
- Condition: Cracked
- Location: Wing
- Part time: 29,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIB FLANGE FOUND CRACKED ON IB SIDE WHERE IT IS RIVETED TO THE TOP SKIN CORRUGATIONS. CRACKING FOUND WHEN INSPECTING RIBS 8-22 IAW MFG STRUCTURAL LIFE LIMITS. (TC NR 20071115010)
